# SDR SWIA202054441

- Difficulty date: November 12, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5751 · Ailerons
- Part: Retainer
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OUTBOARD HINGE BOLT RETAINER AND HARDWARE CORRODED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED CORRODED RETAINER AND HARDWARE AT RT AILERON OUTBOARD HINGE (NR 4), IAW CRJ-200-AMM.
